uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Parabolic projective functors in type A
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2016 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 301, 785-803 p.Article in journal (Refereed) Published
Abstract [en]

We classify projective functors on the regular block of Rocha-Caridi's parabolic version of the BGG category O in type A. In fact, we show that, in type A, the restriction of an indecomposable projective functor from O to the parabolic category is either indecomposable or zero. As a consequence, we obtain that projective functors on the parabolic category O in type A are completely determined, up to isomorphism, by the linear transformations they induce on the level of the Grothendieck group, which was conjectured by Stroppel in [39].

Place, publisher, year, edition, pages
2016. Vol. 301, 785-803 p.
Keyword [en]
Category O, Projective functor, Indecomposable object, Finitary 2-category, Cellular algebra
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-304135DOI: 10.1016/j.aim.2016.06.026ISI: 000382424900021OAI: oai:DiVA.org:uu-304135DiVA: diva2:1021261
Funder
Knut and Alice Wallenberg FoundationSwedish Research Council
Available from: 2016-10-04 Created: 2016-10-03 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kildetoft, TobiasMazorchuk, Volodymyr
By organisation
Algebra and Geometry
In the same journal
Advances in Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 466 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf